| Catalog Number |
1824H |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
Event or Problem Description
It was reported that a patient underwent an unspecified ent procedure on (b)(6) 2018 and suture was used.The needle came off of the suture while pulling it through tissue.Procedure was completed with additional suture from the same box.There were no patient consequences reported.